# SDR UALA2010010400029

- Difficulty date: January 2, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L LWR FWD CORNER REVEAL FITTING CRACKED AT BS 1265.  MAJOR REPAIR ACCOMPLISHED: MFG AND INSTALLED NEW 2 PIECE FITTING.
